A 24-year-old male asked:
Disclaimer

hair loss and grey hair at 18? diagnosed with low iron level and was on accutane for 2 yrs?

1 doctor answer
Dr. Juris Bunkis
46 years experience Plastic Surgery
Try Rogaine (minoxidil): Try rogaine, (minoxidil) over the counter, can buy it at costco.
Answered on Feb 23, 2014
1
1 comment
Dr. Vicki Levine
40 years experience Dermatology
you should be taking iron supplements so your iron level will be normal and there was a good chance your hair will regrow. Rogaine may help this have been faster
Feb 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A male asked:
Dr. Steve Choi
21 years experience Family Medicine
Unlikely: Accutane can cause hair thinning but there has been no reports of premature greying.
A 29-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Hair loss: Apparently hair loss is a known side effect of isotretinoin. See http://www.dermnetnz.org/treatments/isotretinoin.html for more details. Tell prescrib ... Read More
A 28-year-old male asked:
Dr. Adam Bodian
34 years experience Dermatology
Time: Many post Accutane hair loss is telogen effluvien. This may reverse itself after Accutane has been stopped. It may take as long as a year to see you ... Read More
2
2 thanks
A 31-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Accutane: I have yet to be in touch with a dermatologist I don't trust. You need to bring this to the attention of your dermatologist who will work you through ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month